# SDR DXTA2022052662740

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 6,292 hours, 4,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001398
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,216 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS ON CABIN ARE ALL ONE WHEN THE SWITCH IS IN THE ARMED POSITION. EMERGENCY BATTERIES ARE MOST LIKELY LOW. /// CORRECTIVE ACTION /// REMOVED AFT EMERGENCY BATTERY P/N 6450LS-00 S/N 001398 AND INSTALLED NEW
EMERGENCY BATTERY P/N 7450LS-00 S/N 006172 REF. EMBRAER PHENOM 300 AMM 33-52-01. OPS CHECKS GOOD.
